MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Review of the lead impedance and ecog data was performed and the data is consistent with a lead break.Neuropace received only the proximal end of the explanted lead for investigation.The portion of the lead received was received damaged and the coil was stretched.No wire breaks were found on the portion of the lead that was received, all 4 wires passed continuity test.Unable to determine root cause of the lead break.
 
Event or Problem Description
A review of the recorded ecog data and impedance measurements on pdms confirmed high impedances and signal artifact on the left depth lead, suggestive of a lead break.It was unclear exactly when the changes occurred between february and june as the patient was not regularly using his remote monitor.The patient did not recall falling in between the time that the signal changes were noted on the depth lead.A lead replacement was performed and a portion of the explanted lead was discarded by the hospital.A new lead was implanted and connected to the rns neurostimulator without complications and is functioning as intended.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key10782188
Report Number3004426659-2020-00052
Device Sequence Number1138202
Product Code PFN
UDI-Device Identifier00855547005045
UDI-Public010085554700504517210327
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDL-330-10-K
Device Catalogue Number1007605
Device Lot Number25686-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age22 YR